# SDR CALA2025103010749

- Difficulty date: October 29, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N57409
- Make and model: Boeing 737-9
- Aircraft serial: 68818
- Aircraft time: 641 hours, 213 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unraveled
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS EXCESS SLIDE MATERIAL OUT OF BOTTOM OF DOOR 1R CONPLIED WITH RENDER SAFE CHECKLIST.  REMOVED SLIDE FROM THE R1 DOOR IAW AMM 25-66-01.  INSTALLED SAFETY PIN APPLIED A Z FOLD TO THE EXCESS MATERIAL INSTALLED SAFETY PIN.  INSTALLED SLIDE TO THE R1 DOOR OK FOR SERVICE.  ACCOMPLISHED RII REQUIREMENTS FOR DOOR 1 RT  SLIDE REMOVAL AND REINSTALLATION,VERIFIED SAFETY PIN.  REMOVED AND PLACED IN STOW POUCH ,GIRT INSTALLED CORRECTLY AND SAFETY AND SECURITY OF SLIDE INSTALLATION REF GMM 09-25-05.
